# SDR G41A20141126002

- Difficulty date: November 23, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 104
- Aircraft time: 15,080 hours, 14,223 cycles
- Engine: Garrtt TFE7313A
- System (JASC): 3425 · Integrated Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CAPTAIN EXPERIENCED THE RT & LT ADIS FAILING WITH FLAGS & NO USE FULL INFORMATION.  AN EMER WAS DECLARED & THE CAPTAIN STARTED DESCENDING.  DESCENDING THROUGH 4000FT, ALL NORMAL ADI INDICATIONS & FUNCTIONS RETURNED.  THE ACFT SAFELY LANDED.  AVIONICS SYS WERE CHECKED, NO DISCREPANCIES WERE NOTED.  R & R THE PRIMARY & SECONDARY A/C INVERTERS AS WELL AS THE PARALLELING CONTROL BOX WITH SERVICEABLE UNITS.  AGAIN ALL AVIONICS & ACFT SYSTEMS WERE TESTED ON THE GND WITH NO DISCREPANCIES NOTED.
